# SDR AALA201505049001

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 22,411 hours, 7,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640118
- Condition: Delaminated
- Location: Frames 59-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, AFT CARGO FLOOR PANEL BETWEEN FRAME 59 & 63 DAMAGED.  NEW FLOOR PANEL INSTALLED ON JC 26C15153008.
